# SDR SWIA202264155

- Difficulty date: January 16, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT AND REPAIR FS 319.00 FRAME BETWEEN STR 25L TO  STR 25R TO PERFORM  REMOVE AND REPLACE STR 25R BETWEEN FS280.00 TO FS333.00   (C CHECK RO 02-03-22)      REPAIRED FS 319.00 FRAME BETWEEN STR 25L TO  STR 25R   IAW CRJ 700 SRM 53-00-06-201-006-A01. COMPLIED WITH SKY CARD 51-900-1002-SKY. LEAK CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
